# SDR ASAA2013061195079

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 23,375 hours, 7,173 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Exciter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAINT MESSAGE 74-30971.  LONG TIME FAULT.  THE APL INPUT VOLTAGE FOR THE LT EXCITER ( IGN 1) IS OUT OF RANGE ON NR 1 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 74-21, TASK 801. NO FAULTS FOUND.  NO FAULTS LOGGED.
